Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 410904, 6 pages
http://dx.doi.org/10.1155/2015/410904
Research Article

Forced Oscillation Criteria for a Class of Fractional Partial Differential Equations with Damping Term

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 2 April 2015; Accepted 27 April 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Wei Nian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V, Amsterdam, The Netherlands, 2006.
  3. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, Germany, 2008. View at MathSciNet
  4. Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.
  5. S. Öğrekçi, “Interval oscillation criteria for functional differential equations of fractional order,” Advances in Difference Equations, vol. 2015, article 3, 2015. View at Publisher · View at Google Scholar
  6. Y. Bolat, “On the oscillation of fractional-order delay differential equations with constant coefficients,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 11, pp. 3988–3993, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D.-X. Chen, “Oscillation criteria of fractional differential equations,” Advances in Difference Equations, vol. 2012, article 33, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. R. Grace, R. P. Agarwal, P. J. Y. Wong, and A. Zafer, “On the oscillation of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, pp. 222–231, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Zheng, “Oscillation for a class of nonlinear fractional differential equations with damping term,” Journal of Advanced Mathematical Studies, vol. 6, no. 1, pp. 107–115, 2013. View at Google Scholar · View at MathSciNet
  10. Z. Han, Y. Zhao, Y. Sun, and C. Zhang, “Oscillation for a class of fractional differential equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 390282, 6 pages, 2013. View at Publisher · View at Google Scholar
  11. C. Qi and J. Cheng, “Interval oscillation criteria for a class of fractional differential equations with damping term,” Mathematical Problems in Engineering, vol. 2013, Article ID 301085, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D.-X. Chen, P.-X. Qu, and Y.-H. Lan, “Forced oscillation of certain fractional differential equations,” Advances in Difference Equations, vol. 2013, article 125, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Yang, A. Liu, and T. Liu, “Forced oscillation of nonlinear fractional differential equations with damping term,” Advances in Difference Equations, vol. 2015, 7 pages, 2015. View at Publisher · View at Google Scholar
  14. P. Prakash, S. Harikrishnan, J. J. Nieto, and J.-H. Kim, “Oscillation of a time fractional partial differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 15, pp. 1–10, 2014. View at Google Scholar · View at MathSciNet
  15. S. Harikrishnan, P. Prakash, and J. J. Nieto, “Forced oscillation of solutions of a nonlinear fractional partial differential equation,” Applied Mathematics and Computation, vol. 254, pp. 14–19, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Prakash, S. Harikrishnan, and M. Benchohra, “Oscillation of certain nonlinear fractional partial differential equation with damping term,” Applied Mathematics Letters, vol. 43, pp. 72–79, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. 1, Interscience, New York, NY, USA, 1966.